OJDM  Vol.10 No.4 , October 2020
On Signed Domination of Grid Graph
Abstract: Let G(V, E) be a finite connected simple graph with vertex set V(G). A function is a signed dominating function f V(G)→{−1,1} if for every vertex v V(G), the sum of closed neighborhood weights of v is greater or equal to 1. The signed domination number γs(G) of G is the minimum weight of a signed dominating function on G. In this paper, we calculate the signed domination numbers of the Cartesian product of two paths Pm and Pn for m = 6, 7 and arbitrary n.
Cite this paper: Hassan, M. , Al Hassan, M. and Mostafa, M. (2020) On Signed Domination of Grid Graph. Open Journal of Discrete Mathematics, 10, 96-112. doi: 10.4236/ojdm.2020.104010.

[1]   Dunbar, J., Hedetniemi, S.T., Henning, M.A. and Slater, P.J. (1995) Signed Domination in Graph Theory. In: Combinatorics and Applications, Wiley, New York, 1, 311-322.

[2]   Broere, I., Hattingh, J.H., Henning, M.A. and McRae, A. (1995) Majority Domination in Graphs. Discrete Mathematics, 138, 125-135.

[3]   Cockayne, E.J. and Mynhardt, C.M. (1996) On a Generalization of Signed Dominating Functions of Graphs. Ars Combinatoria, 43, 235-245.

[4]   Favaron, O. (1995) Signed Domination in Regular Graphs. Discrete Mathematics, 158, 287-293.

[5]   Haasa, R. and Wexlerb, T.B. (2004) Signed Domination Numbers of a Graph and Its Complement. Discrete Mathematics, 283, 87-92.

[6]   Hosseini, S.M. (2015) New Bounds on the Signed Domination Numbers of Graphs. Australasian Journal of Combinatorics, 61, 273-280.

[7]   Hassan, M., AL Hassan, M. and Mostafa, M. (2020) The Signed Domination Number of Cartesian Product of Two Paths. Open Journal of Discrete Mathematics, 10, 45-55.